# SDR KCSA202308181100

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 99,616 hours, 17,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT STA 2034 RBL 62 FOUND DAMAGED SHIM.
